Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 177, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 8:10 PM CDT for 8 counties in Oklahoma. It was in force for 50 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 8:10 PM CDT (01:10 UTC)
- Expired
- Apr 26, 2016, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, Kingfisher County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 45 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 8:10 PM CDT | TSTM WND GST 74 | 2 Sse Chickasha, OK | |
| Apr 26, 8:15 PM CDT | TSTM WND DMG | 1 Ne Mustang, OK | POWERLINES DOWN. |
| Apr 26, 8:18 PM CDT | HAIL 1 | Yukon, OK | |
| Apr 26, 8:20 PM CDT | TSTM WND DMG | Bethany, OK | WIND DAMAGE TO HOME DEPOT. STORAGE UNIT WITH ROOF DAMAGE. |
| Apr 26, 8:24 PM CDT | TSTM WND GST 65 | Blanchard, OK | |
| Apr 26, 8:25 PM CDT | HAIL 1 | 3 N The Village, OK | |
| Apr 26, 8:36 PM CDT | TSTM WND GST 91 | 1 E Will Rogers Airport, OK | INSTRUMENT USED TO MEASURE IS UNKNOWN. |
| Apr 26, 8:43 PM CDT | TORNADO | 4 Nw Jones, OK | AN EF1 TORNADO DEVELOPED SOUTH OF WESTMINISTER ROAD AND MEMORIAL ROAD. THE TORNADO SIGNIFICANTLY DAMAGED THE ROOF OF A HOME 3 MILES NORTH-NORTHWEST OF LUTHER. THE TORNADO WAS EMBEDDED WITHIN A LARGE AREA OF THUNDERSTORM WIND DAMAGE THAT WAS OBSERVED NEAR AND S |
| Apr 26, 9:00 PM CDT | TSTM WND DMG | 3 N Arcadia, OK | MANY TREES AND A BARN DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2869 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 13.0
The text
As transmitted.
659
WUUS54 KOUN 270110
SVROUN
OKC017-027-051-073-083-087-109-119-270200-
/O.NEW.KOUN.SV.W.0177.160427T0110Z-160427T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
SOUTHERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
CANADIAN COUNTY IN CENTRAL OKLAHOMA...
LOGAN COUNTY IN CENTRAL OKLAHOMA...
GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
WEST CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 900 PM CDT
* AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOVER TO NEAR MUSTANG TO 3 MILES NORTH OF
AGAWAM...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN NORMAN...EDMOND...MOORE...MIDWEST CITY...
DEL CITY...EL RENO...CHICKASHA...GUTHRIE...NEWCASTLE...BLANCHARD...
KINGFISHER...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR ACRES...THE
VILLAGE...NOBLE AND TUTTLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 100 AND 171.
INTERSTATE 40 BETWEEN MILE MARKERS 117 AND 162.
INTERSTATE 44 BETWEEN MILE MARKERS 70 AND 144.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3611 9736 3578 9722 3502 9744 3479 9807
3532 9806 3596 9817
TIME...MOT...LOC 0110Z 225DEG 45KT 3598 9786 3540 9771 3493 9793
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:44 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 26, 6:44 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT TUE APR 26 2016 .DISCUSSION... 0Z TAF DISCUSSION BELOW. && .AVIATION... WIDESPREAD STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS EVENING WITH VERY LARGE HAIL... DAMAGING STRAIGHT LINE WINDS LIKELY. TORNADOES ARE ALSO POSSIBLE. RAIN WILL END FROM WEST TO EAST LATER THIS EVENING/OVERNIGHT. CEILINGS WILL IMPROVE OVERNIGHT INTO WEDNESDAY MORNING. A FRONTAL BOUNDARY MOVING ACROSS THE AREA WEDNESDAY WILL CAUSE WINDS TO SHIFT. && .PREV DISCUSSION... /ISSUED 349 PM CDT TUE APR 26 2016/ DISCUSSION... THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER, WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW. THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH. FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA. ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY ACROSS CENTRAL OKLAHOMA. IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE SUNDAY INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 77 50 79 / 50 0 0 0 HOBART OK 51 77 49 79 / 30 0 0 0 WICHITA FALLS TX 55 81 53 84 / 40 0 0 10 GAGE OK 48 73 44 73 / 10 0 0 0 PONCA CITY OK 57 74 48 76 / 80 10 0 0 DURANT OK 62 82 56 84 / 80 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/30/25
Hazardous weather outlook, Apr 26, 7:57 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 757 PM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-280100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 757 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH LATE THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE RISK AREA FOR SEVERE STORMS IS EAST OF A LINE FROM CHEROKEE AND WEATHERFORD... TO NEAR LAWTON OKLAHOMA... TO NEAR WICHITA FALLS TEXAS. TIMING... SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MIDNIGHT. IMPACTS... VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS TO 80 MPH ARE THE MAIN CONCERNS. A FEW TORNADOES ARE STILL POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DISCUSSION... NUMEROUS STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS PARTS OF THE AREA THE REST OF THIS EVENING. A LINE OF STORMS WILL MOVE EAST ACROSS THE AREA WITH INDIVIDUAL STORMS POSSIBLE EAST OF THE LINE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERN. HOWEVER... A FEW TORNADOES ARE STILL POSSIBLE... ESPECIALLY WITH ANY STORMS THAT ARE AHEAD OF THE LINE. STORMS HAVE ENDED IN FAR WESTERN PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. STORMS WILL CONTINUE TO END FROM WEST TO EAST THE REST OF THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Apr 26, 7:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND GST 2 SE WICHITA FALLS 33.89N 98.47W
04/26/2016 M70 MPH WICHITA TX TRAINED SPOTTER
GAS STATION SIGN DESTROYED.
&&
MDAYSpecial weather statement, Apr 26, 7:49 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
749 PM CDT TUE APR 26 2016
OKZ013-019-020-025-026-270130-
OKLAHOMA OK-NOBLE OK-LOGAN OK-LINCOLN OK-PAYNE OK-
749 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA...CENTRAL
NOBLE...SOUTHEASTERN LOGAN...NORTHWESTERN LINCOLN AND PAYNE COUNTIES
UNTIL 830 PM CDT...
AT 748 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF ARCADIA...MOVING NORTH AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
EDMOND...STILLWATER...PERRY...PERKINS...JONES...LANGSTON...LUTHER...
WELLSTON...MORRISON...CARNEY...GLENCOE...TRYON...RIPLEY...COYLE...RED ROCK...
ARCADIA...MERIDIAN...FALLIS...LAKE CARL BLACKWELL AND LAKE MCMURTRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3648 9703 3633 9703 3633 9692 3625 9692
3624 9682 3616 9681 3552 9716 3561 9744
3653 9726
TIME...MOT...LOC 0048Z 196DEG 67KT 3571 9727Special weather statement, Apr 26, 7:50 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 750 PM CDT TUE APR 26 2016 OKZ025-029-270145- OKLAHOMA OK-CLEVELAND OK- 750 PM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA AND NORTH CENTRAL CLEVELAND COUNTIES UNTIL 845 PM CDT... AT 749 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESTERN NORMAN...MOVING NORTH AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF PENNIES... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... EASTERN OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY... CHOCTAW...HARRAH...SPENCER...JONES...NICOMA PARK...STANLEY DRAPER LAKE... TINKER AIR FORCE BASE...WESTERN LAKE THUNDERBIRD...FOREST PARK...LAKE ALUMA AND SMITH VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3515 9732 3520 9750 3562 9745 3552 9715 TIME...MOT...LOC 0049Z 195DEG 45KT 3524 9741
Local storm report, Apr 26, 8:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 2 S CYRIL 34.87N 98.20W
04/26/2016 E1.00 INCH CADDO OK AMATEUR RADIO
&&
MDAYLocal storm report, Apr 26, 8:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 7 S LAWTON 34.50N 98.42W
04/26/2016 E60 MPH COMANCHE OK AMATEUR RADIO
&&
MDAYLocal storm report, Apr 26, 8:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST LAWTON 34.60N 98.42W
04/26/2016 E62 MPH COMANCHE OK AMATEUR RADIO
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 44 min |
| Apr 26, 7:06 PM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 54 min |
| Apr 26, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 51 min |
| Apr 26, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 45 min |
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 56 min |
| Apr 26, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 50 min |
| Apr 26, 7:34 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Kiowa | 116 min |
| Apr 26, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 47 min |
| Apr 26, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 44 min |
| Apr 26, 7:49 PM CDT | Special Weather Statement | OUN | Noble, Payne | 41 min |
| Apr 26, 7:50 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 55 min |
| Apr 26, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 29 min |
| Apr 26, 8:20 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Love and 2 more | 40 min |
| Apr 26, 8:26 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Apr 26, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble | 29 min |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, Logan, McClain, Noble and 5 more | 49 min |
| Apr 26, 8:45 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 30 min |
| Apr 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Garvin, Johnston, Love, McClain and 3 more | 49 min |
| Apr 26, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Noble, Payne and 3 more | 47 min |
| Apr 26, 9:34 PM CDT | Areal Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 6 hr |
| Apr 26, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Garvin, Hughes, Johnston and 4 more | 49 min |
| Apr 26, 9:48 PM CDT | Tornado Warning | OUN | Johnston | 11 min |
| Apr 26, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 50 min |
| Apr 26, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 38 min |
| Apr 26, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| Apr 27, 4:28 AM CDT | Dense Fog Advisory | OUN | Beckham, Caddo, Canadian, Cleveland, Comanche, Cotton and 12 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.